Show ratings & reviews for

3.7 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

18 People found this comment helpful

I tried several other anti-depressants before and was reluctant to try yet another. However, I have been on a does of 300 mg/day since early 2007 and it has been a savior. I still experience the occasional depressive mood, but it is a million miles from what I was experiencing previously and lasts only a short while. Even if a I miss a day I do not experience any adverse effects.

Most voted negative review

2 People found this comment helpful

actually just looking up information; pills have not be RX'd to me yet and I am curious

Shared reviews and ratings

Aerh | 19-24 | Female | On medication for 6 months to less than 1 year | Patient
6/21/2016
Condition: Bipolar Depression
Overall rating 1.3
Effectiveness
Ease of Use
Satisfaction

It didn't help and for some reason caused me to develop tics

Report this postFill 3Created with Sketch.
turtlelady6 | 35-44 | Female | On medication for 10 years or more | Patient
7/2/2015
Condition: Bipolar Depression
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

I've been on Lamictal 11 years now and wouldn't dream of taking anything else. Once I got off Depakote and started on Lamictal, it was like night and day. It mellowed me out, but not in a zombie-type manner. I haven't had one manic episode since I started it. Generic meds aren't effective for me, so I take the name brand, and no they're not the same. There's a 20% difference between name brand and generic. I've tried smaller doses but found 100mg a day is sufficient. I've tried larger doses, as in 150 and began to experience side effects (same with smaller doses, such as ineffectiveness), where I experience NO side effects at 100mg. I've tried the generic version and had nothing but side effects and it (as with all generics for me) was totally useless. Each person is different, but I can guarantee this is by far the best out there!

Report this postFill 3Created with Sketch.
Anonymous | 55-64 | Female | On medication for 2 to less than 5 years | Patient
6/19/2015
Condition: Simple Partial Seizures
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
mindywatson74 | 35-44 | Female | On medication for 2 to less than 5 years | Patient
5/19/2014
Condition: Bipolar Depression
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I began taking 400 mg of Lamictal ODT last week. I started out at 200 mg two years ago and have gradually increased over time. 150 to 200, then 300 to 350, and as of one week ago, 400 mg. My doctor had adjusted the dosage to help stabilize my mood swings. I also take Buproprion SR (150 mg) and Clonazepam (.5 mg). I take Adderall (30 mg) for my ADD. Since my recent increase with my Lamictal, in a week I have noticed blurred vision, very red eyes, nausea, and I am quick to anger (I've dealt with the anger issue pretty much since the increase around 300 mg). I dread dissolving the 2 pills in my mouth- you can only stand to dissolve those pills for so long. Lamictal was very helpful in my earlier and lower dosages. I think now some modifications need to be made to the 400 mg. since these side effects began and have now worsened, it's become scary. Lamictal also reduced the effectiveness of my birth control. I became unexpectedly pregnant, resulting in miscarriage b/c of the "cocktail" of drugs I take everyday.

Report this postFill 3Created with Sketch.
Ginny | 55-64 | Female | On medication for 5 to less than 10 years | Patient
11/1/2013
Condition: Bipolar Depression
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

i was diagnosed with bipolar disorder in 2007. i am now on the max (400 mg per day). i am also taking 20 mg of prozac daily. i am much more stable than i was before this medication. i still experience manic periods, and once in a while depressive moods, but nothing like the suicidal depression i was having before starting the meds. pills are chalky and hard to swallow, sometimes gag me. the formulary of my insurance plan only covered the generic brand, and i found myself slipping away again. so my doctor and i got them to guarantee the name brand for me until 2020. yay!

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More